# SDR GLBA2013092600324

- Difficulty date: September 25, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 35,982 hours, 45,049 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part serial: PT06CE845
- Condition: Damaged
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WITH ANTI-SKID ON BRAKES TOTALLY INOPERATIVE.   BRAKES WORK NORNALLY WITH ANTI-SKID OFF.  FOUND LT TRANSDUCER HARMESS DAMAGED.  R & R WIRE HARNESS AND TRANSDUCER CONNECTIONS IAW AIM 14 PARA 14.3.9 OPS CHECKED GOOD.
